# SDR CA100825006

- Difficulty date: August 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 12,076 hours
- Engine: Allsn 250C30S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109008
- Condition: Damaged
- Location: Oil Jet Boss
- Part time: 419 hours
- Component: Main Gearbox
- Component part number: 763510950004
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING MEDEVAC MISSION MASTER CAUTION LIGHT AND XMSN PRESSURE LIGHT ILLUMINATED. THE PRESSURE GAUGE WAS DROPPING RAPIDLY. PRESSURE THEN DROPPED TO ZERO. FLIGHT CREW MADE A PAN PAN CALL TO NEAREST ATC AND EXECUTED EMERGENCY LANDING WITHOUT FURTHER INCIDENT. UPON INSP BY MX IT HAS BEEN DETERMINED THAT LOSS OF TRANSMISSION OIL WAS DUE TO SEPARATION OF OIL JET FROM THE LOWER HSG OF MAIN TRANSMISSION .  THE OIL JET WAS HELD BY A RETAINING RING IN A SLEEVE INSERTED INTO THE LWR HSG (SLEEVE INSERT) - THE SLEEVE SEPARATED FROM THE HSG.  MGB COWLING PREVENTED THE OIL JET FROM ACTUALLY BREAKING FREE FROM THE MGB.  MGB TSO=419.4 HRS, OIL JET PN 76351-09105.
